# SDR AMTA200300499

- Difficulty date: April 11, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N526AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30735
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD THREE EGRESS LIGHTS NOT ILLUMINATED.  RECONNETED LOOSE WIRE SECURED LIGHT ASSY.  OPS CHECK NORMAL.  (M)
